MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1804250-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.D4- the udi number is not known as the catalogue number was not provided.
 
Event or Problem Description
It was reported that the patient had a carotid surgery on (b)(6) 2023, which a 7-10/40 acculink stent and a 9tx40x136 xact stent were implanted with not reported issue.On (b)(6) 2023, the patient presented with a stemi and a 2.5x8mm xience skypoint was implanted and the procedure was completed.An occlusion in the left main was observed via angiogram.It was noted that the patient had to be intubated post procedure and patient expired on (b)(6) 2023.No additional information was provided.
 
Event or Problem Description
Subsequently, after the initial report was filed it was reported that the patient had a carotid surgery on (b)(6) 2023, which a 7-10/40 acculink stent and a 9tx40x136 xact stent were implanted with no reported issue.On (b)(6) 2023, the patient presented with a stemi and an occlusion in the left main was observed.A 2.5x8mm xience skypoint was implanted and the procedure was completed.It was noted that the patient had to be intubated post procedure and patient expired on (b)(6) 2023.In the physician¿s opinion, the xience did not cause or contribute to the patient's death.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.In the physician¿s opinion, the xience skypoint did not cause or contribute to the patient's death.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.B2 - outcomes attributed to ae updated from "death" to "na".B5 - describe event or problem: revised.D4 - catalog # updated from "unk xience skypoint" to 1804250-08.D4 - lot # updated from "unknown" to 107094a.H6 - health effect - clinical/impact codes (b)(4) were added.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18249924
Report Number2024168-2023-13328
Device Sequence Number6644538
Product Code NIQ
UDI-Device Identifier08717648233050
UDI-Public08717648233050
Combination Product (Y/N)Y
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2024
Device Catalogue Number1804250-08
Device Lot Number107094A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age59 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityHispanic